English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Characteristic classes of symmetric products of complex quasi-projective varieties

MPS-Authors
/persons/resource/persons235791

Maxim,  Laurentiu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Cappell, S., Maxim, L., Schürmann, J., Shaneson, J., & Yokura, S. (2017). Characteristic classes of symmetric products of complex quasi-projective varieties. Journal für die Reine und Angewandte Mathematik, 728, 35-63. doi:10.1515/crelle-2014-0114.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0909-9
Abstract
There is no abstract available